Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
An exactly solved model for mutation, recombination and selection
Baake M, Baake E (2003)
Canadian Journal of Mathematics 55(1): 3-41.
PUB | DOI | WoS | arXiv
 
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640337
Markov Processes Associated With Positivity Preserving Coercive Forms
Ma Z-M, Röckner M (1995)
Canadian Journal of Mathematics = Journal Canadien de Mathématiques 47(4): 817-840.
PUB | DOI | WoS
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776220
Symmetries and variation of spectra
Bhatia R, Elsner L (1992)
Canadian journal of mathematics 44(6): 1155-1166.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0008-414X

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung